MAUDE Adverse Event Report: ABBOTT MEDICAL WI-BOX; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY

ABBOTT MEDICAL WI-BOX; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY
Model Number C12783
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation were inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported incident could not be determined.
 
Event or Problem Description
During a procedure, an ao reading was unable to be obtained.Multiple cables were exchanged with no resolution.The procedure was abandoned but there were no adverse consequences to the patient.

Brand Name
WI-BOX
Common Device Name
TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24821068
Report Number2184149-2026-00096
Device Sequence Number13150601
Product Code DRG
UDI-Device Identifier05414734054140
UDI-Public(01)05414734054140(10)10833658
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12783
Device Catalogue NumberC12783
Device Lot Number10833658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown